# SDR R61A2022091000551

- Difficulty date: August 15, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 38,894 hours, 29,605 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - WASTE SERVICE BOX CUTOUT FWD I/B CORNER.  : REMOVED AND REPLACED WASTE BOX INTERNAL SKIN DOUBLER BETWEEN FRAMES 88-89 REF SRM 51-40-08.
